G-stable pieces and partial flag varieties

Xuhua He

Representation Theory mathscidoc:1912.43213

Representation Theory, Contemp. Math, 478, 61-70, 2009.1
We will use the combinatorics of the G-stable pieces to describe the closure relation of the partition of partial flag varieties in [L3, section 4].
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:00 uploaded by Xuhua_He ] [ 297 downloads ] [ 0 comments ]
@inproceedings{xuhua2009g-stable,
  title={G-stable pieces and partial flag varieties},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113000832900773},
  booktitle={Representation Theory, Contemp. Math},
  volume={478},
  pages={61-70},
  year={2009},
}
Xuhua He. G-stable pieces and partial flag varieties. 2009. Vol. 478. In Representation Theory, Contemp. Math. pp.61-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113000832900773.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved